Asian Journal of Mathematics

Erratum to: "Cubic equations for the hyperelliptic locus'' , Asian J. Math., Vol. 8, No. 1, 161--172, 2004

Samuel Grushevsky

Full-text: Open access

Article information

Source
Asian J. Math., Volume 9, Number 2 (2005), 273-274.

Dates
First available in Project Euclid: 3 April 2006

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1144070590

Mathematical Reviews number (MathSciNet)
MR2176610

Subjects
Primary: 14K10: Algebraic moduli, classification [See also 11G15]
Secondary: 14H40: Jacobians, Prym varieties [See also 32G20] 14K05: Algebraic theory

Citation

Grushevsky, Samuel. Erratum to: "Cubic equations for the hyperelliptic locus'' , Asian J. Math., Vol. 8, No. 1, 161--172, 2004. Asian J. Math. 9 (2005), no. 2, 273--274. https://projecteuclid.org/euclid.ajm/1144070590


Export citation